Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Consistency of the Silver dichotomy in generalised Baire space

Tom 227 / 2014

Sy-David Friedman Fundamenta Mathematicae 227 (2014), 179-186 MSC: 03E15, 03E35, 03E45, 03E55. DOI: 10.4064/fm227-2-4

Streszczenie

Silver's fundamental dichotomy in the classical theory of Borel reducibility states that any Borel (or even co-analytic) equivalence relation with uncountably many classes has a perfect set of classes. The natural generalisation of this to the generalised Baire space $\kappa ^\kappa $ for a regular uncountable $\kappa $ fails in Gödel's $L$, even for $\kappa $-Borel equivalence relations. We show here that Silver's dichotomy for $\kappa $-Borel equivalence relations in $\kappa ^\kappa $ for uncountable regular $\kappa $ is however consistent (with GCH), assuming the existence of $0^\#$.

Autorzy

  • Sy-David FriedmanKurt Gödel Research Center
    University of Vienna
    1090 Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek